# SDR ASAA0792300

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 19,198 hours, 8,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750219
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LT 'Z" ANGLE AT BS 727+4 TO BS 847 LBL 21 HAS CORROSION ON VARIOUS LOCATION AFT CARGO PIT LT "Z' ANGLE AT BS 727 +4 TO BS 847.  REPLACED IAW B 737 900 SRM 53 00 53.
